# SDR IPXA09657337

- Difficulty date: September 2, 2009
- Submitted: September 11, 2009
- Operation: Air carrier
- Aircraft: N311UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27741
- Aircraft time: 36,769 hours, 11,366 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Angle
- Part number: 141T52822
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C MEC COMPT FLOORBEAM STA 246 ANGLE FOUND CRACKED AT LBL 25.  CRACK LENGTH 0.75 INCH.  MEC COMPT FLOORBEAM STA 246 ANGLE REPLACED AS PER SRM 51-10-02 AND INSTALLED AS PER SRM 51-40-02 REV 45 JUST AT LBL 25.
